Doctor insights on:
Does Vitamin C Make Me Itchy
Can excess vitamin d or c cause itchiness? A few days ago I went from taking 1,000 iu D to 2,000 iu D. I also upped my vitamin c to 2,500mg per day.
I was diagnosed by doctors in China of having allergic purpura (capillary toxicosis) , using OTC medicine called Trasfer Factor Oral Solution and Vita?
Hypersensitivity vasculitis?: Hypersensitivity vasculitis (which can be called allergic purpura) can occur after ingestion of certain medications/drugs. It can present with the rash like in the photos, also with fever, joint pain, belly pain, and swollen lymph nodes. The treatment is to stop the medication and the symptoms should resolve within a week. If it does not resolve with discontinuation of the medication, please go see your doctor again. ...Read moreSee 2 more doctor answers
Necessary: Vitamin c is one of the thirteen essential vitamins the body needs to function properly. The best sources are citrus fruits, kiwi, broccoli, etc. It can help prevent colds but doesn't help once you have one. Smokers tend to be deficient in vitamin c. Best to get your natural vitamin c surrounded by other nutrients from food instead of synthetic version found in pills. ...Read moreSee 1 more doctor answer
Vitamin C is: generally good for you. If you take too much you may get the runs. Daily maintenance dose would be one 1K tab in the a.m. and one 1K tab in the p.m. It only lasts in your body for about 12 hours so whatever you take needs to be in divided doses. If you have a cold or it's cold season it can be doubled. Beyond that, please see a nutritionist or integrative doc. Peace and good health. ...Read moreSee 1 more doctor answer
Day and night: I recommend everyone take 1000-2000 mg of vitamin c twice a day for general preventive purposes. Vitamin c does not stay in our bodies very long, so whatever you take in the morning won't be there at nite, so i advise taking vitamin c both morning and evening. ...Read moreSee 1 more doctor answer
Vit c: Vit c is a water soluble vitamin and our body does not manufacture it so the supply we get is via food resources and the level can fluctuate a lot and is labile. Some patients who have malabsorption syndromes or gastric bypass or who travel a lot (like pirates) can develop a deficiency as well. It can lead to anemia and bruising/bleeding problems and affect wound healing and lead to psychosis etc. ...Read more
- Talk to a doctor live online for free
- Sauna makes me itchy
- Does vitamin c make you gain weight?
- Does vitamin c make blood sugar rise?
- Ask a doctor a question free online
- Itchy throat that makes me cough
- Does too much vitamin c make you tired?
- Does vitamin c make birth control less effective?
- Vitamin b12 makes me tired
- Talk to a pharmacologist online for free